# SDR GTIA2017090402163

- Difficulty date: September 4, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 37,422 hours, 17,502 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR AT 15000FT, DURING DECENT.  CHEMICAL OR PLASTIC ODOR IN COCKPIT.  SHUT OFF THE NR 1 PACK AND ODOR DISSAPATED.   PERFORMED INSPECTION AND DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-001-A. NO DEFECTS RO ORDOR WERE NOTED AT THIS TIME.
